# SDR DALA1027770625

- Difficulty date: October 15, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N625DL
- Make and model: Boeing 757232
- Aircraft serial: 22915
- Aircraft time: 76,882 hours, 37,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND THE EXTERIOR EMERGENCY LIGHTS AT DOOR R4 & L4 TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER AND REPAIRED THE LIGHT TERMINAL.  OPERATIONAL CHECK WAS GOOD.  (2010-D1246) (DL757102852)
